Alert archive / South Dakota / High Wind Warnings in 2010
High Wind Warning 4, NWS Aberdeen, SD
NWS Aberdeen, SD issued this high wind warning at Oct 25, 2010, 2:30 PM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Oct 26, 2010, 7:00 AM CDT. It was in force for 36 hr. 26 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 25, 2010, 2:30 PM CDT (19:30 UTC)
- In effect from
- Oct 26, 2010, 7:00 AM CDT
- Expired
- Oct 27, 2010, 6:52 PM CDT
- In force
- 36 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 9:35 AM CDT | NON-TSTM WND GST 60 | Oacoma, SD | |
| Oct 26, 10:49 AM CDT | NON-TSTM WND GST 61 | 1 Ene Mobridge, SD | |
| Oct 26, 12:20 PM CDT | NON-TSTM WND GST 55 | 10 S Summit, SD | SEMI-TRUCK WAS BLOWN OVER ON INTERSTATE 29 DUE TO ESTIMATED WIND GUSTS BETWEEN 50 TO 60 MPH. |
| Oct 26, 12:24 PM CDT | NON-TSTM WND GST 61 | 4 Nne Draper, SD | |
| Oct 26, 1:15 PM CDT | NON-TSTM WND GST 58 | 10 Wnw Long Lake, SD | |
| Oct 26, 1:25 PM CDT | NON-TSTM WND GST 58 | Aberdeen, SD | |
| Oct 26, 2:00 PM CDT | NON-TSTM WND DMG | 11 N Sisseton, SD | SEMI-TRUCK WAS BLOWN OVER ON INTERSTATE 29 DUE TO ESTIMATED WIND GUSTS BETWEEN 55 TO 60 MPH. |
| Oct 26, 2:14 PM CDT | NON-TSTM WND DMG | 2 S Warner, SD | SEMI-TRUCK WAS BLOWN OVER. WIND GUSTS UNKNOWN. |
| Oct 26, 2:35 PM CDT | NON-TSTM WND GST 61 | Sisseton, SD | |
| Oct 26, 2:35 PM CDT | NON-TSTM WND DMG | Summit, SD | SEMI-TRUCK WAS BLOWN OVER ON INTERSTATE 29 DUE TO SUSTAINED WINDS OF 47 MPH WITH ESTIMATED GUSTS NEAR 60 MPH. |
| Oct 26, 2:55 PM CDT | NON-TSTM WND GST 62.5 | Castlewood, SD | |
| Oct 26, 3:10 PM CDT | NON-TSTM WND DMG | Aberdeen, SD | SCATTERED POWER OUTAGES REPORTED IN ABERDEEN. |
| Oct 26, 3:30 PM CDT | NON-TSTM WND GST 62 | Aberdeen, SD | ASOS OBSERVED AT THE NATIONAL WEATHER SERVICE AT ABERDEEN. |
| Oct 27, 7:00 AM CDT | SNOW 0.6 | Roscoe, SD | |
| Oct 27, 7:00 AM CDT | SNOW 3 | 3 W Sisseton, SD | |
| Oct 27, 7:00 AM CDT | SNOW 6 | Roy Lake State Park, SD | |
| Oct 27, 8:00 AM CDT | SNOW 0.5 | 4 Nw Gann Valley, SD | |
| Oct 27, 8:00 AM CDT | SNOW 1 | 8 Ne Columbia, SD | |
| Oct 27, 8:00 AM CDT | SNOW 1 | Mobridge, SD | |
| Oct 27, 8:00 AM CDT | SNOW 1.5 | 2 W Rauville, SD | |
| Oct 27, 8:00 AM CDT | SNOW 1.5 | Andover, SD | |
| Oct 27, 8:00 AM CDT | SNOW 2 | 4 Nw Onida, SD | |
| Oct 27, 9:00 AM CDT | SNOW 0.3 | 1 E Aberdeen, SD | |
| Oct 27, 9:00 AM CDT | SNOW 1.4 | Doland, SD | |
| Oct 27, 9:00 AM CDT | SNOW 3 | Webster, SD | 2 TO 4 INCHES ESTIMATED |
| Oct 27, 9:00 AM CDT | SNOW 4 | Bristol, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503 WWUS73 KABR 251930 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 230 PM CDT MON OCT 25 2010 ...STRONG WINDS DEVELOPING ON TUESDAY AND LASTING THROUGH WEDNESDAY... .AN INTENSE AREA OF LOW PRESSURE WILL DEEPEN OVER NORTHERN MINNESOTA BY TUESDAY EVENING. AS THIS OCCURS...VERY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA AS WELL AS WEST CENTRAL MINNESOTA DURING THE DAY ON TUESDAY AND CONTINUE RIGHT INTO WEDNESDAY. SDZ003-004-009-015-016-033>035-045-048-260330- /O.UPG.KABR.HW.A.0002.101026T1200Z-101028T0000Z/ /O.NEW.KABR.HW.W.0004.101026T1200Z-101028T0000Z/ /O.NEW.KABR.WI.Y.0016.101025T2100Z-101026T1200Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 230 PM CDT MON OCT 25 2010 /130 PM MDT MON OCT 25 2010/ ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ TUESDAY... ...HIGH WIND WARNING IN EFFECT FROM 7 AM CDT /6 AM MDT/ TUESDAY TO 7 PM CDT /6 PM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TUESDAY TO 7 PM CDT /6 PM MDT/ WEDNESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * DANGEROUSLY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP DURING THE DAY ON TUESDAY AND CONTINUE TUESDAY NIGHT INTO WEDNESDAY. BUT FIRST...25 TO 35 MPH SUSTAINED WINDS WILL DEVELOP ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA BY EARLY THIS EVENING AND PERSIST OVERNIGHT. * 25 TO 35 MPH SUSTAINED WINDS WITH GUSTS TO 45 MPH EARLY TUESDAY MORNING ARE EXPECTED TO INCREASE TO 35 TO 45 MPH SUSTAINED WINDS WITH GUSTS TO 58 MPH OR HIGHER BY LATE TUESDAY AFTERNOON. * WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR HIGHER MAKE DRIVING HIGH PROFILE VEHICLES RATHER DANGEROUS AND CAN CAUSE TREE AND PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-260330- /O.UPG.KABR.HW.A.0002.101026T1200Z-101028T0000Z/ /O.NEW.KABR.HW.W.0004.101026T1200Z-101028T0000Z/ /O.NEW.KABR.WI.Y.0016.101026T0000Z-101026T1200Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON 230 PM CDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... ...HIGH WIND WARNING IN EFFECT FROM 7 AM TUESDAY TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 PM CDT WEDNESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * DANGEROUSLY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP DURING THE DAY ON TUESDAY AND CONTINUE TUESDAY NIGHT INTO WEDNESDAY. BUT FIRST...25 TO 35 MPH SUSTAINED WINDS WILL GRADUALLY DEVELOP LATE THIS EVENING THROUGH LATE TONIGHT ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. * 25 TO 35 MPH SUSTAINED WINDS WITH GUSTS TO 45 MPH EARLY TUESDAY MORNING ARE EXPECTED TO INCREASE TO 35 TO 45 MPH SUSTAINED WINDS WITH GUSTS TO 58 MPH OR HIGHER BY LATE TUESDAY AFTERNOON. * WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR HIGHER MAKE DRIVING HIGH PROFILE VEHICLES RATHER DANGEROUS AND CAN CAUSE TREE AND PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DORN
7 follow-up statements
709 WWUS73 KABR 260201 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 901 PM CDT MON OCT 25 2010 ...STRONG WINDS DEVELOPING ON TUESDAY AND LASTING THROUGH WEDNESDAY... .AN INTENSE AREA OF LOW PRESSURE WILL DEEPEN OVER NORTHERN MINNESOTA BY TUESDAY EVENING. AS THIS OCCURS...VERY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA AS WELL AS WEST CENTRAL MINNESOTA DURING THE DAY ON TUESDAY AND CONTINUE RIGHT INTO WEDNESDAY. SDZ003-004-009-015-016-033>035-045-048-261215- /O.CON.KABR.HW.W.0004.101026T1200Z-101028T0000Z/ /O.CON.KABR.WI.Y.0016.000000T0000Z-101026T1200Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 901 PM CDT MON OCT 25 2010 /801 PM MDT MON OCT 25 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ TUESDAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TUESDAY TO 7 PM CDT /6 PM MDT/ WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TUESDAY TO 7 PM CDT /6 PM MDT/ WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ TUESDAY. * DANGEROUSLY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP DURING THE DAY ON TUESDAY AND CONTINUE TUESDAY NIGHT INTO WEDNESDAY. BUT FIRST...25 TO 35 MPH SUSTAINED WINDS WILL DEVELOP ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA BY EARLY THIS EVENING AND PERSIST OVERNIGHT. * 25 TO 35 MPH SUSTAINED WINDS WITH GUSTS TO 45 MPH EARLY TUESDAY MORNING ARE EXPECTED TO INCREASE TO 35 TO 45 MPH SUSTAINED WINDS WITH GUSTS TO 58 MPH OR HIGHER BY LATE TUESDAY AFTERNOON. * WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR HIGHER MAKE DRIVING HIGH PROFILE VEHICLES RATHER DANGEROUS AND CAN CAUSE TREE AND PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-261215- /O.CON.KABR.HW.W.0004.101026T1200Z-101028T0000Z/ /O.CON.KABR.WI.Y.0016.000000T0000Z-101026T1200Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON 901 PM CDT MON OCT 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 PM CDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 PM CDT WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * DANGEROUSLY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP DURING THE DAY ON TUESDAY AND CONTINUE TUESDAY NIGHT INTO WEDNESDAY. BUT FIRST...25 TO 35 MPH SUSTAINED WINDS WILL GRADUALLY DEVELOP LATE THIS EVENING THROUGH LATE TONIGHT ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. * 25 TO 35 MPH SUSTAINED WINDS WITH GUSTS TO 45 MPH EARLY TUESDAY MORNING ARE EXPECTED TO INCREASE TO 35 TO 45 MPH SUSTAINED WINDS WITH GUSTS TO 58 MPH OR HIGHER BY LATE TUESDAY AFTERNOON. * WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR HIGHER MAKE DRIVING HIGH PROFILE VEHICLES RATHER DANGEROUS AND CAN CAUSE TREE AND PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
826 WWUS73 KABR 261210 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 710 AM CDT TUE OCT 26 2010 ...HIGH WINDS DEVELOPING TODAY AND LASTING THROUGH WEDNESDAY... .AN INTENSE AREA OF LOW PRESSURE WILL CONTINUE TO STRENGTHEN OVER NORTHERN MINNESOTA TODAY. AS THIS OCCURS...VERY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA AS WELL AS WEST CENTRAL MINNESOTA THIS MORNING AND CONTINUE INTO WEDNESDAY. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-262000- /O.EXP.KABR.WI.Y.0016.000000T0000Z-101026T1200Z/ /O.CON.KABR.HW.W.0004.000000T0000Z-101028T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 710 AM CDT TUE OCT 26 2010 /610 AM MDT TUE OCT 26 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ WEDNESDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ WEDNESDAY. WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR HIGHER MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS AND CAN CAUSE TREE AND PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
986 WWUS73 KABR 261217 AAA NPWABR URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 717 AM CDT TUE OCT 26 2010 ...HIGH WINDS DEVELOPING TODAY AND LASTING THROUGH WEDNESDAY... .AN INTENSE AREA OF LOW PRESSURE WILL CONTINUE TO STRENGTHEN OVER NORTHERN MINNESOTA TODAY. AS THIS OCCURS...VERY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA AS WELL AS WEST CENTRAL MINNESOTA THIS MORNING AND CONTINUE INTO WEDNESDAY. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-262030- /O.CON.KABR.HW.W.0004.000000T0000Z-101028T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 717 AM CDT TUE OCT 26 2010 /617 AM MDT TUE OCT 26 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ WEDNESDAY. * DANGEROUSLY STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING AND CONTINUE TONIGHT INTO WEDNESDAY. * WEST TO NORTHWEST WIND WILL INCREASE TO 35 TO 45 MPH SUSTAINED WITH GUSTS TO 58 MPH OR HIGHER BY THIS AFTERNOON. * WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR HIGHER MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS AND CAN CAUSE TREE AND PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
844 WWUS73 KABR 261649 AAA NPWABR URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1149 AM CDT TUE OCT 26 2010 ...HIGH WINDS CONTINUING THROUGH WEDNESDAY... .A VERY INTENSE SURFACE LOW PRESSURE AREA OVER NORTHERN MINNESOTA WILL CONTINUE TO BRING VERY STRONG WINDS GUSTING TO OVER 60 MPH TO THE REGION THROUGH WEDNESDAY. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-270500- /O.CON.KABR.HW.W.0004.000000T0000Z-101028T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 1149 AM CDT TUE OCT 26 2010 /1049 AM MDT TUE OCT 26 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ WEDNESDAY. * DANGEROUSLY STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TONIGHT AND WEDNESDAY. * NORTHWEST WINDS OF 35 TO 45 MPH SUSTAINED WITH GUSTS OVER 60 MPH OR HIGHER WILL CONTINUE. * HIGH WINDS CAN MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS AND CAN CAUSE TREE AND PROPERTY DAMAGE ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MOHR
631 WWUS73 KABR 270449 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1149 PM CDT TUE OCT 26 2010 ...HIGH WINDS TO CONTINUE THROUGH WEDNESDAY... .A VERY INTENSE AREA OF LOW PRESSURE IN NORTHERN MINNESOTA WILL CONTINUE TO BRING VERY STRONG WINDS TO THE REGION. LOCAL WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE THROUGHOUT THE DAY. AS THE SYSTEM MOVES INTO CENTRAL CANADA LATE TODAY...AND HIGH PRESSURE BUILDS INTO THE REGION...WINDS WILL DROP OFF DRASTICALLY BETWEEN THIS EVENING AND EARLY THURSDAY. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-271700- /O.CON.KABR.HW.W.0004.000000T0000Z-101028T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 1149 PM CDT TUE OCT 26 2010 /1049 PM MDT TUE OCT 26 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ WEDNESDAY. * DANGEROUSLY STRONG NORTHWEST WINDS WILL CONTINUE THROUGHOUT THE DAY WEDNESDAY. * NORTHWEST WINDS OF 35 TO 45 MPH SUSTAINED WITH GUSTS OF 60 MPH OR HIGHER WILL CONTINUE. * HIGH WINDS CAN MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS AND CAN CAUSE TREE AND PROPERTY DAMAGE ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CONNELLY
830 WWUS73 KABR 271615 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1115 AM CDT WED OCT 27 2010 ...HIGH WINDS TO CONTINUE TODAY... .A VERY INTENSE AREA OF LOW PRESSURE IN NORTHERN MINNESOTA WILL CONTINUE TO BRING VERY STRONG WINDS TO THE REGION. LOCAL WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE THROUGHOUT THE DAY. AS THE SYSTEM MOVES INTO CENTRAL CANADA LATE TODAY...AND HIGH PRESSURE BUILDS INTO THE REGION...WINDS WILL DROP OFF DRASTICALLY BETWEEN THIS EVENING AND EARLY THURSDAY. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-280000- /O.CON.KABR.HW.W.0004.000000T0000Z-101028T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 1115 AM CDT WED OCT 27 2010 /1015 AM MDT WED OCT 27 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * DANGEROUSLY STRONG NORTHWEST WINDS WILL CONTINUE THROUGHOUT THE DAY. * NORTHWEST WINDS OF 35 TO 45 MPH SUSTAINED WITH GUSTS OF 60 MPH OR HIGHER WILL CONTINUE. * HIGH WINDS CAN MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS AND CAN CAUSE TREE AND PROPERTY DAMAGE ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SD
188 WWUS73 KABR 272352 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 652 PM CDT WED OCT 27 2010 ...BREEZY CONDITIONS WILL CONTINUE THIS EVENING... .A STRONG AREA OF LOW PRESSURE IS MOVING DEEPER INTO CANADA AND PULLING AWAY FROM SOUTH DAKOTA. PRESSURE RISES BETWEEN THE DEPARTING LOW AND THE INCOMING HIGH WILL CAUSE BREEZY CONDITIONS TO PERSIST THROUGH THIS EVENING. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-280500- /O.CAN.KABR.HW.W.0004.000000T0000Z-101028T0000Z/ /O.NEW.KABR.WI.Y.0017.101028T0000Z-101028T0500Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 652 PM CDT WED OCT 27 2010 /552 PM MDT WED OCT 27 2010/ ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. * NORTHWEST WINDS OF 25 TO 35 MPH SUSTAINED WITH GUSTS OF 45 MPH OR HIGHER WILL CONTINUE THROUGH THIS EVENING. * STRONG WINDS CAN MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS AND CAN CAUSE TREE AND PROPERTY DAMAGE ALONG WITH POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this high wind warning went out at Oct 25, 9:12 AM CDT, 5 hours 18 minutes earlier.
Area forecast discussion, Oct 25, 9:12 AM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
912 AM CDT MON OCT 25 2010
.UPDATE...
THE FORECAST FOR TODAY APPEARS TO BE ON TRACK AT THIS TIME. A BAND
OF LIGHT RAIN IS WORKING INTO THE WESTERN FORECAST ZONES.
ADDITIONAL REINFORCEMENTS OF RAIN WILL REALLY GET GOING LATER THIS
AFTERNOON INTO THIS EVENING ACROSS THE FAR EASTERN ZONES.
AND...TEMPERATURES SHOULD CONTINUE A SLOW AND STEADY RISE THROUGH
THE 50S TODAY UNTIL THE COLD FRONT WORKS THROUGH. NO CHANGES
PLANNED TO CURRENT GRIDDED/WORDED FORECAST.
&&
.PREV DISCUSSION...
.SHORT TERM...TODAY THROUGH WEDNESDAY
SFC LOW IS BEGINNING TO TAKE SHAPE JUST TO THE WEST OF THE AREA AS
THE COLD FRONT ALSO BEGINS TO APPROACH. WARM FRONTAL BOUNDARY LIES
ACROSS SOUTHWEST SD. MODELS ARE CONTINUING TO TREND DRIER WITH
TODAYS FRONTAL PASSAGE AND BECOMING MORE PRONOUNCED WITH A DRY
SLOT MOVING OVER THE CWA DURING THE LIFE CYCLE OF THE STRONG SFC
LOW. GENERALLY WENT WITH 30 TO 50 POPS TODAY AS THE FRONTAL
BOUNDARY MOVES QUICKLY ACROSS THE AREA...THEN DROPPED DOWN TO
SLIGHT CHANCE OVER THE WESTERN CWA THIS AFTERNOON. ALL MODELS HAVE
BECOME MARKEDLY DRIER TODAY...WITH THE BULK OF THE PRECIP BLOWING
UP THIS AFTERNOON OVER VERY FAR EASTERN SD...AND MORE SO INTO MN.
STRONG WINDS STILL ON TRACK FOR TUESDAY AND EVEN INTO WEDNESDAY.
WILL LEAVE THE HIGH WIND WATCH IN PLACE. NAM SUGGESTING THAT
WEDNESDAY MIGHT ACTUALLY BE THE WINDIER OF THE TWO DAYS. THIS IS A
TREND THAT WILL HAVE TO BE WATCHED CLOSELY AS IT WILL DETERMINE
WHAT HEADLINES TO ISSUE FOR TUESDAY AND WEDNESDAY.
THERE HAS ALSO BEEN A SLIGHT NORTHWARD TREND IN THE WRAP AROUND
PRECIP FOR TUESDAY NIGHT SO HAVE ADJUSTED POPS ACCORDINGLY. IT
STILL APPEARS THE AIR WILL BE COLD ENOUGH LATE TUESDAY NIGHT INTO
WEDNESDAY TO CHANCE PRECIP TO SNOW. ALTHOUGH...WILL HAVE TO WATCH
A SLIGHT WARMING TREND IN LOW LEVEL TEMPS IN THE NAM.
.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY
GOOD AGREEMENT BTWN NUMERICAL MODEL GUIDANCE CONTINUES IN THE
EXTENDED FORECAST PERIOD. THE CLOSED LOW THAT IS EXPECTED TO BRING
STRONG...POSSIBLY HIGH WIND...AND THE FIRST SNOWFALL OF THE
SEASON TO NE SD AND WRN MN WED...IS PROGGED TO BE OVER SOUTH
CENTRAL ONTARIO WED NIGHT. HEIGHTS IN THE UPPER...MID...AND LOW
LEVELS WILL RISE RAPIDLY ON THURSDAY BEHIND THIS SYSTEM AND AHEAD
OF THE NEXT PACIFIC TROUGH PUSHING ONTO THE WEST COAST. SFC RIDGE
AXIS MOVES THROUGH THE CWA THURSDAY MORNING...WITH AN INCREASING
SELY SFC FLOW BEGINNING THEREAFTER. THIS SFC FLOW WILL LEAD TO
QUITE A RAPID WARM UP TO NEAR SEASONAL HIGHS FOR FRIDAY AFTERNOON.
PREVIOUSLY MENTIONED TROUGH ALONG THE WEST COAST IS FORECAST TO
MOVE THROUGH THE AREA ON SATURDAY. LATEST GUIDANCE TRENDING
FARTHER SOUTH WITH THIS TROUGH...STILL BRINGING A FEW SHOWERS
ALONG WITH A WEAK N-S COLD FRONT THROUGH THE REGION. THIS
PROGRESSIVE UPPER LEVEL PATTERN CONTINUES INTO THE LATTER HALF OF
THE WEEKEND WITH ANOTHER UPPER LVL SHORT-WAVE TROUGH PASSAGE
SLATED FOR SUNDAY EVENING/SUNDAY NIGHT.
&&
.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
VFR MID LEVEL CLOUDS WILL REMAIN OVER THE TAF LOCATIONS THROUGH
THE DAY AND EVENING AS A STRONG UPPER LEVEL TROUGH DIGS OVER THE
REGION. P6SM -RA FALLING FROM THESE MID LEVEL CLOUDS WILL AFFECT
ALL OF THE TAF LOCATIONS INTO THE EVENING HOURS. VISIBILITIES MAY
FALL TO 5 MILES OR LESS AT TIMES...ESPECIALLY AT ABR AND ATY.
CEILINGS MAY ALSO FALL INTO THE MVFR RANGE WITH THE RAIN SHOWERS
AT ABR AND ATY. THE RAIN WILL MOVE EAST BY LATE THIS EVENING WITH
VFR CEILINGS REMAINING THROUGH TONIGHT AND TUESDAY MORNING. WINDS
WILL SHIFT TO THE NORTHWEST AND INCREASE AT ALL TAF SITES BEHIND A
COLD FRONT MOVING ACROSS THE REGION TODAY.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
BROWN-BUFFALO-CAMPBELL-CLARK-CODINGTON-CORSON-DAY-DEUEL-
DEWEY-EDMUNDS-FAULK-GRANT-HAMLIN-HAND-HUGHES-HYDE-JONES-
LYMAN-MARSHALL-MCPHERSON-POTTER-ROBERTS-SPINK-STANLEY-SULLY-
WALWORTH.
MN...HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
BIG STONE-TRAVERSE.
&&
UPDATE...DORN
SHORT TERM...TMT
LONG TERM...CHURCH
AVIATION...MOHR
WEATHER.GOV/ABERDEENHazardous weather outlook, Oct 25, 11:21 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 1121 AM CDT MON OCT 25 2010 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-261630- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 1121 AM CDT MON OCT 25 2010 /1021 AM MDT MON OCT 25 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ADVISORY STRENGTH WINDS ARE POSSIBLE BY EARLY THIS EVENING ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL SOUTH DAKOTA...SPREADING EAST TO INCLUDE NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WEST TO NORTHWEST WINDS WILL OCCUR ON TUESDAY AND WEDNESDAY AS LOW PRESSURE STRENGTHENS TO THE NORTHEAST OF THE REGION. SUSTAINED WINDS FROM 35 TO 45 MPH...WITH GUSTS TO 58 MPH OR HIGHER ARE EXPECTED. LIGHT SNOW IS ALSO POSSIBLE LATE TUESDAY NIGHT INTO WEDNESDAY ACROSS NORTHEASTERN SOUTH DAKOTA. ANY ACCUMULATIONS WILL BE LIGHT...BUT FALLING SNOW COMBINING WITH WINDS AS STRONG AS ARE FORECAST WOULD CREATE CONSIDERABLY REDUCED VISIBILITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TUESDAY THROUGH WEDNESDAY FOR WIND REPORTS OR ANY REPORTS OF DAMAGE. DORN
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 2:30 PM CDT | Wind Advisory | ABR | Brown, Buffalo, Campbell, Clark, Codington, Corson and 20 more | 17 hr |
Nearby
High Wind Warnings in South Dakota, 2010High Wind Warnings in Minnesota, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.